Company logo
Get Listed

Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Filters
  • Gender
  • Experience
  • Reviews
  • Questions
Sort

10 Best Psychiatrists in Virar, Thane - Updated 2024

View

Share

Share this hospital with others via...

Aditi's logo

Consult Dr. Aditi Chandrashekhar Acharya

WhatsApp Logo WhatsApp
Dr. Alkesh Patil

Dr. Alkesh Patil

8 years of experience

MBBS

General Physician, Psychiatrist

View

Share

Share this hospital with others via...

Alkesh's logo

Consult Dr. Alkesh Patil

WhatsApp Logo WhatsApp
Doctor
Dr. Akshay Lele

Dr. Akshay Lele

7 years of experience

M.D. (Psychiatry)

Psychiatrist

View

Share

Share this hospital with others via...

Akshay's logo

Consult Dr. Akshay Lele

WhatsApp Logo WhatsApp
View

Share

Share this hospital with others via...

Consult Dr. Dilip Joshi

WhatsApp Logo WhatsApp

Questions & Answers on "Psychiatrist" (141)

Hello, I am 30 years old. I have been suffering from panic attacks, anxiety, obsessive compulsive disorder for 7 years. I went to a psychologist, looked at my condition and prescribed medications. Medication: Velaxin twice a day, half a tablet of Abizol, zolomax 2/1 tablet, 1 tablet after 3 days. I take these medications. I'm afraid to use it. I went to a heart doctor and he examined me and said my heart was healthy. What I want to ask you is, do these drugs harm people?

Kişi | 30

It’s totally okay to feel worried about the medications you’ve been given. Velaxin is for anxiety and panic attacks, Abizol and Zolomax are for anxiety and OCD. These drugs are generally safe when used correctly but can cause dizziness or drowsiness as common side effects. You must follow your doctor’s orders and tell them if anything strange is happening to you. 

Answered on 10th May '24

Dr. Vikas Patel

Dr. Vikas Patel

  1. Home /
  2. Thane /
  3. Virar

Get Free Treatment Assistance!

Fill out this form and our health expert will get back to you.